# SDR DXTA2018042000859

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 793 hours, 644 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOTH FLAP EXTENSION FAIL,  FCE FAULT.  DURING CLIMB, AUTOPILOT DISENGAGED AND SWPS FAULT AND SPOILER FAULT CAS MESSAGES DISPLAYED.  PERFORMED A FLAP SYSTEM OPERATIONAL CHECK IAW MM 27-50-00. OPS CHECKED GOOD,  NO ACTIVE FAULT MESSAGES DISPLAYED. CONSIDERED TRANSITORY CONDITION.
